eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Depakote cause Neutrophil count decreased?





Summary: Neutrophil count decreased is found among people who take Depakote, especially for people who are male, 40-49 old, have been taking the drug for 1 - 6 months, also take medication Clozapine, and have Schizophrenia.

We study 29,601 people who have side effects while taking Depakote from FDA and social media. Among them, 142 have Neutrophil count decreased. Find out below who they are, when they have Neutrophil count decreased and more.

You are not alone: join a mobile support group for people who take Depakote and have Neutrophil count decreased >>>

Depakote

Depakote has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from Depakote 30,928 users)

Neutrophil count decreased

Neutrophil count decreased (less than normal number of neutrophil a type of blood cell) has been reported by people with schizophrenia, hepatitis c, multiple myeloma, high blood pressure, breast cancer.(latest reports from Neutrophil count decreased 12,242 patients)

On Dec, 1, 2014: 29,598 people reported to have side effects when taking Depakote. Among them, 142 people (0.48%) have Neutrophil Count Decreased.

Trend of Neutrophil count decreased in Depakote reports

Time on Depakote when people have Neutrophil count decreased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Neutrophil count decreased44.44%44.44%0.00%11.11%0.00%0.00%0.00%

Gender of people who have Neutrophil count decreased when taking Depakote * :

FemaleMale
Neutrophil count decreased39.07%60.93%

Age of people who have Neutrophil count decreased when taking Depakote * :

0-12-910-1920-2930-3940-4950-5960+
Neutrophil count decreased0.00%6.72%21.64%10.45%14.18%23.88%17.91%5.22%

Top conditions involved for these people * :

  1. Schizophrenia (38 people, 26.76%)
  2. Bipolar disorder (21 people, 14.79%)
  3. Mania (13 people, 9.15%)
  4. Anxiety (12 people, 8.45%)
  5. Agitation (12 people, 8.45%)

Top co-used drugs for these people * :

  1. Clozapine (30 people, 21.13%)
  2. Clozaril (26 people, 18.31%)
  3. Seroquel (23 people, 16.20%)
  4. Lorazepam (20 people, 14.08%)
  5. Risperidone (18 people, 12.68%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Neutrophil Count Decreased while taking Depakote?

You are not alone! Join a mobile support group:
- support group for people who take Depakote and have Neutrophil Count Decreased
- support group for people who take Depakote
- support group for people who have Neutrophil Count Decreased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Depakote, Neutrophil count decreased

You may be interested at these reviews (Write a review):

  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
    Reply
  • Depakote er affected by grapefruit
    I have taken Depakote ER for since 2005 for epilepsy. Once stabilized many years ago seizures and auras have not been bothering me. Until I recently ate three grapefruits over three days. After a few days, when the grapefruit cleared my system, the seizures and auras ceased. Therefore, grapefruit does affect how Depakote ER acts on your system.
    Reply

More reviews for: Depakote, Neutrophil count decreased

Comments from related drug studies (Check your drugs):

  • many falls, strange gait poor balance, confusion takes 250 3 x daily also taking Zoloft .75 am and .25 pm walking ad falls major problem and I believe it is the drug causing problem major drowsiness, no interest in anything
    Reply
  • currently being tested, hearing test passed, balance test i passed solid surface eyes open, foam surface eyes open and closed but failed the eyes closed solid surface, awaiting VNG thought it was caused by topamax as symptoms started after taking meds but once i stopped and was changed over to depak ...
    Reply
  • Fever over 102, chills, horrible pain began on day 5 taking medication. Red blotchy rash began appearing late following day on chest and back and gradually spread. Blood blister-type rash on legs. Went to ER after 4 days. Told I have sulfa allergy. Given iV fluid and meds. Need follow up blood test ...
    Reply
  • I have had really bad Restless Leg Syndrome since May 2013 and with the help of the Methocarbamol it works wonders. I take 1 to 2 pills every 6 hours or as needed. I saw results within the first use. I would also like to add that it helps with pain that is localized or for pain throughout the body. ...
    Reply
  • Patient was perscribed these drugs and hadn't been taking them for start 2 to 4 months decided take them after wife who he isn't recently living with said needs to be. Was under influence of narcotics at time I assume said she brought him up with her too work and noticed he was speaking funny night ...
    Reply

More related studies for: Depakote, Neutrophil count decreased

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.